D. M. Bressoud, A matrix inverse, Proceedings of the American Mathematical Society, vol.88, issue.3, pp.446-448, 1983.
DOI : 10.1090/S0002-9939-1983-0699411-9

I. Cherednik, Macdonald's evaluation conjectures and difference Fourier transform, Inventiones Mathematicae, vol.98, issue.6, pp.119-145, 1995.
DOI : 10.1007/BF01231441

URL : http://arxiv.org/abs/q-alg/9412016

C. Krattenthaler, A new matrix inverse, Proceedings of the American Mathematical Society, vol.124, issue.01, pp.47-59, 1996.
DOI : 10.1090/S0002-9939-96-03042-0

A. Lascoux, Notes on interpolation in one and several variables

A. Lascoux and M. Lassalle, Une identit?? remarquable en th??orie des partitions, Mathematische Annalen, vol.318, issue.2, pp.299-313, 2000.
DOI : 10.1007/s002080000121

M. Lassalle, Une q-sp??cialisation pour les fonctions sym??triques monomiales, Advances in Mathematics, vol.162, issue.2, pp.217-242, 2001.
DOI : 10.1006/aima.2000.1981

URL : http://doi.org/10.1006/aima.2000.1981

M. Lassalle and M. Schlosser, Inversion of the Pieri formula for Macdonald polynomials, Advances in Mathematics, vol.202, issue.2
DOI : 10.1016/j.aim.2005.03.009

URL : https://hal.archives-ouvertes.fr/hal-00622685

I. G. Macdonald, A new class of symmetric functions, Séminaire Lotharingien de, Article B20a, 1988.

I. G. Macdonald, Symmetric functions and Hall polynomials, 1995.

I. G. Macdonald, Orthogonal Polynomials Associated with Root Systems, Article B45a, 2000.
DOI : 10.1007/978-94-009-0501-6_14

I. G. Macdonald, Symmetric functions and orthogonal polynomials, University Lecture Series 12, 1998.
DOI : 10.1090/ulect/012

I. G. Macdonald, Affine Hecke algebras and orthogonal polynomials, 2003.
DOI : 10.1017/CBO9780511542824

URL : http://archive.numdam.org/article/SB_1994-1995__37__189_0.pdf

I. Gaspard-monge, Université de Marne-la-Vallée, 77454 Marne-la-Vallée Cedex, France E-mail address: lassalle@univ-mlv.fr URL